# SDR CA990817036

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: FYOM337003
- Condition: Failed
- Location: Air Distribution
- Part time: 625 hours
- Component: BYLF51514
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ARCING OF BRUSHES AND ARMATURE BURNT THROUGH CASING COVER.
